Evolution of Directional Wave Spectra Through Finite Regular and Randomly Perturbed Arrays of Scatterers. Montiel, F.; Squire, V. A.; and Bennetts, L. G. SIAM Journal of Applied Mathematics, 75(2):630-651, 2015.
Evolution of Directional Wave Spectra Through Finite Regular and Randomly Perturbed Arrays of Scatterers. [link]Link  Evolution of Directional Wave Spectra Through Finite Regular and Randomly Perturbed Arrays of Scatterers. [link]Paper  bibtex   
@article{journals/siamam/MontielSB15,
  added-at = {2015-05-15T00:00:00.000+0200},
  author = {Montiel, Fabien and Squire, Vernon A. and Bennetts, Luke G.},
  biburl = {http://www.bibsonomy.org/bibtex/29ec69c9559127871f079aabc5dccc33a/dblp},
  ee = {http://dx.doi.org/10.1137/140973906},
  interhash = {8535cde577f88331a93f9dde01b77d13},
  intrahash = {9ec69c9559127871f079aabc5dccc33a},
  journal = {SIAM Journal of Applied Mathematics},
  keywords = {dblp},
  number = 2,
  pages = {630-651},
  timestamp = {2015-06-18T00:48:34.000+0200},
  title = {Evolution of Directional Wave Spectra Through Finite Regular and Randomly Perturbed Arrays of Scatterers.},
  url = {http://dblp.uni-trier.de/db/journals/siamam/siamam75.html#MontielSB15},
  volume = 75,
  year = 2015
}
Downloads: 0